MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 5/6 5MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 5/6 5MM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1523-05-001
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively, during primary surgery left side, one screw of the augment could not be completely countersunk.Another augment was available and was fixed without any issue.No adverse patient impact, no surgery delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the screw that should fix the augment to the femoral component did not sink in the augment's hole, but protruded.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device found no evidence confirming the reported event.The investigation found no evidence of product malfunction or product error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The investigation found no evidence of product error as a contributing factor to the reported event and the need for corrective action was not indicated.Device history lot : dhr review: 1) quantity manufactured: (b)(4).2) date of manufacture: 8/20/2019.3) any anomalies or deviations identified in dhr: na.4) expiry date: 7/31/2029.5) ifu reference: 090200873 rev b.

Brand Name
ATUN TIB AUG UNIV SZ 5/6 5MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11757312
Report Number1818910-2021-09354
Device Sequence Number3526940
Product Code NJL
UDI-Device Identifier10603295057598
UDI-Public10603295057598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1523-05-001
Device Catalogue Number152305001
Device Lot NumberJ47H73
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/07/2021
06/24/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/18/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUNE REV RP TIB BASE SZ 5 CEM